# SDR QXEA200800595

- Difficulty date: May 30, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 17,555 hours, 12,617 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD-C4 CHECK - RT AILERON CHAFED ON UPPER AND LOWER LEADING EDGE.  BLENDED CHAFED AREA IAW CRJ SRM 57-61-01.  LEADING EDGE FOUND TO BE OUT OF LIMITS IAW CRJ SRM 57-61-01.  REMOVED UPPER LEADING EDGE PANEL IAW CRJ SRM 51-42-21, INSTALLED NEW LEADING EDGE IAW CRJ SRM 51-42-21, 51-42-13.  TREATED IAW CRJ700 SRM 51-21-11.  PRIMED AND PAINTED IAW CRJ 700 SRM 51-25-01.  (S)
